Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On crepant resolution of some hypersurface singularities and a criterion for UFD


Author: Hui-Wen Lin
Journal: Trans. Amer. Math. Soc. 354 (2002), 1861-1868
MSC (2000): Primary 14E15, 13A99
DOI: https://doi.org/10.1090/S0002-9947-02-02879-9
Published electronically: January 8, 2002
MathSciNet review: 1881020
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this article, we find some diagonal hypersurfaces that admit crepant resolutions. We also give a criterion for unique factorization domains.


References [Enhancements On Off] (What's this?)

  • [Fl] H. Flenner, Divisorenklassengruppen quasihomogener Singularitäten, J. Reine Angew. 328 (1981), 128-160. MR 83a:13009
  • [Ka] Y. Kawamata, The Crepant Blowing-Up of 3-Dimensional Canonical Singularities and Its Applications to Degeneration of Surfaces, Annals of Math. 127 (1988), 93-163. MR 89d:14023
  • [KaW] V. Kac and K. Watanabe, Finite linear groups whose ring of invariants is a complete intersection, Bull. AMS 6 (1982), 221-223. MR 83h:14042
  • [KMM] Y. Kawamata, K. Matsuda, and K. Matsuki Introduction to the minimal model problem, Algebraic Geometry, Sendai, 1985 (T. Oda, ed.). Adv. Stud. Pure Math. vol 10. North-Holland, Amsterdam, 1987, 283-360. MR 89e:14015
  • [Ko] J. Kollár, Flops, Nagoya Math. J. 113 (1989), 15-36. MR 90e:14011
  • [Mi] J. Milnor, Singular Points of Complex Hypersurfaces, Annals of Math. Study 61, Princeton Univ. Press (1968). MR 39:969
  • [Re1] M. Reid, Canonical threefolds, Journées de Géométrie d'Angers 1979, ed. A. Beauville, Sijthoff & Noordhoff, Alphen aan den Rijn, 1980, 273-310. MR 82i:14025
  • [Re2] M. Reid, Minimal models of canonical threefolds, Algebraic Varieties and Analytic Varieties, Tokyo, 1981, Adv. Stud. Pure Math. Vol. 1, ed. S. Iitaka, 131-180 (1983). MR 86a:14010
  • [Re3] M. Reid, Young person's guide to canonical singularities, Algebraic Geometry Bowdowin 1985, Proc. Symp. Pure Math. 46 (1987), 345-414. MR 89b:14016
  • [Ro] S.-S. Roan, Minimal Resolution of Gorenstein Orbifolds in Dimension Three, Topology 35 (1996), 489-508. MR 97c:14013
  • [Sa] P. Samuel, Lectures on Unique Factorization Domains, Tata Instutite of Fundamental Research, Bombay 1964. MR 35:5428
  • [Sc] M. Schlessinger, Rigidity of Quotient Singularities, Invent. Math. 14 (1971), 17-26. MR 45:5428

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 14E15, 13A99

Retrieve articles in all journals with MSC (2000): 14E15, 13A99


Additional Information

Hui-Wen Lin
Affiliation: National Center for Theoretical Sciences, Mathematics Division, No. 101, Sec. 2, Kuang Fu Road, Hsinchu 30034, Taiwan
Address at time of publication: Department of Mathematics, National Central University, Chung-Li (320), Taoyuan, Taiwan
Email: linhw@math.ncu.edu.tw

DOI: https://doi.org/10.1090/S0002-9947-02-02879-9
Keywords: Crepant resolution, UFD
Received by editor(s): January 10, 2000
Received by editor(s) in revised form: March 22, 2001
Published electronically: January 8, 2002
Additional Notes: Supported by a CTS post-doctor-fellowship
Article copyright: © Copyright 2002 American Mathematical Society

American Mathematical Society